# SDR 2006UALA01870

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 59,199 hours, 9,686 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire
- Condition: Damaged
- Location: Anti Skid Xducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE NORM ANTISKID & ALTN ANTI-SKID DISPLAYED.  TAKEOFF FOLLOWED BY STATUS MESSAGE :ANTISKID CNTRL SHOWS XDUCR 7 FAULT, REPLACED TRANSDUCER 7.  PROBLEM CONTINUED. FOUND WIRE TO PIN 1 IN TRANSDUCER CONNECTOR, D2024, BROKEN IN BACKSHELL CLAMP. REPLACED CONNECTOR D2024. THOROUGHLY CHECKED CIRCUIT FROM ANTISKID AUTOBRAKE CONTROL UNIT TO TRANSDUCER. CHECKED GOOD. EICAS MESSAGES AND TRANSDUCER 7 FAULT CLEARED.
